# SDR GTIA2020040935156

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 24,100 hours, 8,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE NEEDS SERVICE-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00
